Blank Cover Image

The annals of statistics : an official journal of the Institute of Mathematical Statistics

フォーマット:
雑誌
責任表示:
Institute of Mathematical Statistics
言語:
英語
出版情報:
Baltimore, Md. : Waverly Press, 1973-
形態:
v. ; 25 cm
著者名:
Institute of Mathematical Statistics <DA0036829X>  
ISSN:
00905364
巻次(年次):
Vol. 1, no. 1 (Jan. 1973)-
継続前誌:
Annals of mathematical statistics / American Statistical Association <AA00051754>
書誌ID:
AA00051834
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Royal Statistical Society (Great Britain)

Royal Statistical Society

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

North-Holland Pub. Co.

Institute of Mathematical Statistics

Institute of Mathematical Statistics

Harvard University. Dept. of Economics, Harvard Economic Society

Harvard University

International Statistical Institute

Imp. Héritiers Botta

Statistical Society of New South Wales, Statistical Society of Australia

Statistical Society of New South Wales

12 雑誌 Bulletin

Institute of Mathematical Statistics

Institute of Mathematical Statistics